# SDR AALA201511069004

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 50,177 hours, 18,755 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: 649747
- Condition: Damaged
- Location: L2 Door
- Part time: 47,529 hours, 17,744 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

C11 CHECK, EMER LIGHT SYS BITE TEST GIVES FAULT EXTERNAL LOAD MID LT.  TROUBLESHOOTING SHOWS EXTERNAL FAULT ON ESPU AT L2 DOOR.  REPLACED L2 DOOR SLIDE ASSEMBLY IAW 26C13053004 & 26C13053010.  REPLACED THE SLIDE LAMP HARNESS, LED.  ACCOMPLISHED A SATISFACTORY LIGHT SYS TEST.
